MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE,FIXATION,BONE
Catalog Number 02.111.730
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device malfunctioned intraoperative.Device was not implanted/explanted.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an open reduction internal fixation (orif) due to a distal radius fracture on (b)(6) 2018.During the surgery while the variable angle (va) locking compression plate (lcp) two column distal radius plate was being used, two different distal locking holes in the head of the plate did not lock.It was reported that the plate which did not lock was not implanted.The surgeon tried several times to make it work, but had to pull it out and used another plate.There was a thirty (30) minutes surgical delay reported.The fracture of the patient was fixed appropriately.The procedure was completed successfully with no harm to the patient.This report is for one (1) 2.4mm va-lcp 2-clmn vlr dstl radius pl 7h hd/3h shaft/right.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: udi.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: non-locking screw (part number unknown, lot number unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device is not expected to be returned for manufacturer review/investigation.Device history records review was completed for part# 02.111.730, lot# 3226525.Manufacturing location: mezzovico, release to warehouse date: aug 14, 2009.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7491375
Report Number2939274-2018-52052
Device Sequence Number19258612
Product Code HRS
UDI-Device Identifier10886982072542
UDI-Public(01)10886982072542
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.111.730
Device Lot Number3226525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer05/09/2018
06/08/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/24/2018
06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR